Alert archive / Virginia / Tornado Warnings in 2008
Tornado Warning 23, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 4, 2008, 7:08 PM EDT for Fauquier County, Stafford County, Virginia. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 4, 2008, 7:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Fauquier County, VA, Stafford County, VA
The radar
The Sterling radar (KLWX), 60 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:35 PM EDT | TSTM WND DMG | 2 Wsw Garrisonville, VA | TREES DOWN ACROSS RT 648 1 MILE NORTH OF RT 630. |
| Jun 4, 7:35 PM EDT | TORNADO | 3 S Ramoth, VA | EF-1 TORNADO TOUCHDOWN IN WOODS OF ABEL LAKE SUB-DIVISION. NUMEROUS TREES DAMAGED...BUT NO STRUCTURAL DAMAGE NOTED. PATH OF 1.5 MI...ENDING NEAR MOUNTAIN VIEW RD AND OAKENWALD LN...50 TO 100 YDS WIDE...MAX WINDS 95 MPH. |
| Jun 4, 7:35 PM EDT | TORNADO | Hartwood, VA | EF-1 TORNADO THAT STARTED IN SUMERDUCK LIFTED NEAR HARTWOOD. NUMEROUS TREES DOWN AND TOPPED. PORTION OF 1 TREE FELL ON HOUSE 0.5 MI NW OF HARTWOOD ON RT 17. |
| Jun 4, 7:45 PM EDT | HAIL 0.75 | 3 Ne Stafford, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:49 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KLWX 042309
TORLWX
VAC061-179-042345-
/O.NEW.KLWX.TO.W.0023.080604T2308Z-080604T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
708 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN FAUQUIER COUNTY IN NORTHERN VIRGINIA...
CENTRAL STAFFORD COUNTY IN NORTHERN VIRGINIA...
* UNTIL 745 PM EDT
* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION 22 MILES WEST OF
STAFFORD...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
STAFFORD...
SOUTHERN FAUQUIER COUNTY...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3841 7762 3855 7767 3850 7732 3842 7734
3841 7734 3835 7735
TIME...MOT...LOC 2308Z 262DEG 33KT 3844 7772
$$
RDHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:42 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 4, 4:42 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED JUN 4 2008
.SYNOPSIS...
A FRONT WILL STALL OVER THE MID ATLANTIC THROUGH LATE TOMORROW.
THE COMBINATION OF THE STALLED FRONT AND SEVERAL UPPER LEVEL
DISTURBANCES WILL BRING PERIODIC SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY. HIGH PRESSURE WILL RETURN FOR THE WEEKEND...WITH WARMER
THAN NORMAL TEMPERATURES EXPECTED.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MORE STORMS. TORNADO WATCH EXTENDED UNTIL 1 AM FOR DC METRO AND
SOUTH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
CONVECTION SHOULD TAPER OFF WITH THE PASSAGE OF THE MCV THIS
EVENING. INSTABILITY RE-BUILDS QUICKLY TOMORROW AS RIDGING OCCURS
ALOFT. ANTICIPATE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AS A
RESULT...ON THE EDGE OF NORTHWESTERLY FLOW ALOFT SOME OF THIS
ACTIVITY MAY BE STRONG DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
D4-7 REMAINS FAIRLY INTACT...W/ ANOTHER SLIGHT INCR IN HIGH TEMPS
/ESPC DRNG THE EARLY PART OF NEXT WEEK/ W/ A SLIGHT MODERATION IN
TEMPS FOR MID WEEK. A LARGE AND FAIRLY STRONG UPPER RIDGE WILL
RESIDE ACROSS THE SE FOR THE END OF THE WEEK...THRU THE REST OF THE
FORECAST PERIOD. STILL LOOKING FOR PSBLE DAILY CONVECTION ACROSS THE
MTNS...HIGH TEMPS/WINDS WILL BE DEPENDANT ON THE STRENGTH AND
POSITION OF THE UPPER HIGH...KEEPING THE AREA UNSEASONABLY WARM AND
SLIGHTLY UNSETTLED AS LL MOISTURE LINGER ACROSS THE AREA...MAKING
FOR HUMID AND HOT COND/S THIS WEEKEND AND INTO EARLY NEXT WEEK.
&&
.AVIATION /TNGT THROUGH MONDAY/...
THE MAIN CONCERN FOR THE LONG TERM WOULD BE THE PSBLTIES OF DAILY
TSTM ACTIVITY THRU THE WEEKEND AND INTO EARLY NEXT WEEK. MUCH OF THE
ACTIVITY LOOKS TO DEVELOP ACRS THE MTNS...THO SCT/D TSTM ACTIVITY
PSBLE ACRS THE PIEDMONT REGION.
&&
.MARINE...
WINDS SHLD REMAIN FAIRLY WEAK /BELOW SCA AT LEAST/ THRU THE
EXTND...THO S/RLY CHANNELING FROM AN EXITING HIGH THIS WEEKEND MAY
PICK WINDS UP ACRS THE BAY. THE HIGH THEN LOOKS TO MEANDER JUST
OFFSHORE FOR EARLY NEXT WEEK...WHICH MAY KEEP THE S/RLY CHANNELING
GOING EACH AFTN.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ530>537.
&&
PRODUCTS..WOODY/SJR/GMSHazardous weather outlook, Jun 4, 5:04 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 504 PM EDT WED JUN 4 2008 ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 051100- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 504 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK AREA. A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS THE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY AFTERNOON FOR THE ENTIRE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051- WVZ050>055-501>504-051100- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 504 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED.
In the hours before
Local storm report, Jun 4, 6:25 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
625 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL CHANCELLORSVILLE 38.30N 77.63W
06/04/2008 E1.00 INCH SPOTSYLVANIA VA AMATEUR RADIO
&&
WOODCOCKLocal storm report, Jun 4, 6:27 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 W FREDERICKSBURG 38.30N 77.56W
06/04/2008 E0.88 INCH SPOTSYLVANIA VA AMATEUR RADIO
&&
WOODCOCKLocal storm report, Jun 4, 6:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
636 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL FREDERICKSBURG 38.30N 77.49W
06/04/2008 E0.75 INCH CITY OF FREDERICKS VA TRAINED SPOTTER
0636 PM HAIL KING GEORGE 38.27N 77.18W
06/04/2008 E0.88 INCH KING GEORGE VA EMERGENCY MNGR
&&
WOODCOCKLocal storm report, Jun 4, 6:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
640 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST ELKTON 38.41N 78.62W
06/04/2008 M69 MPH ROCKINGHAM VA TRAINED SPOTTER
&&
WOODCOCKLocal storm report, Jun 4, 6:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
643 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL CULPEPER 38.47N 78.00W
06/04/2008 E0.75 INCH CULPEPER VA TRAINED SPOTTER
&&
WOODCOCKLocal storm report, Jun 4, 6:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
651 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL CROWNSVILLE 39.02N 76.60W
06/04/2008 E0.50 INCH ANNE ARUNDEL MD AMATEUR RADIO
0646 PM HAIL CULPEPER 38.47N 78.00W
06/04/2008 E1.00 INCH CULPEPER VA TRAINED SPOTTER
&&
WOODCOCKThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:38 AM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 32 min |
| Jun 4, 1:14 AM EDT | Flash Flood Watch | LWX | Arlington, Clarke, Culpeper, Fairfax, Frederick, Greene and 20 more | 8 hr |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | LWX | Page, Rockingham, City of Harrisonburg | 41 min |
| Jun 4, 2:00 AM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison | 29 min |
| Jun 4, 2:17 AM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange | 35 min |
| Jun 4, 2:58 AM EDT | Severe Thunderstorm Warning | LWX | Spotsylvania, City of Fredericksburg | 22 min |
| Jun 4, 3:06 AM EDT | Special Marine Warning | LWX | 84 min | |
| Jun 4, 3:13 AM EDT | Special Marine Warning | LWX | 81 min | |
| Jun 4, 4:00 AM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson | 60 min |
| Jun 4, 4:31 AM EDT | Special Marine Warning | LWX | 89 min | |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah, City of Harrisonburg | 64 min |
| Jun 4, 1:59 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Madison, Page, Rappahannock and 3 more | 61 min |
| Jun 4, 2:15 PM EDT | Tornado Warning | LWX | Clarke, Frederick | 29 min |
| Jun 4, 2:23 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Culpeper, Fauquier, Loudoun, Madison, Prince William and 1 more | 58 min |
| Jun 4, 2:27 PM EDT | Tornado Warning | LWX | Clarke, Loudoun | 29 min |
| Jun 4, 2:31 PM EDT | Special Marine Warning | LWX | 81 min | |
| Jun 4, 2:34 PM EDT | Special Marine Warning | LWX | 116 min | |
| Jun 4, 2:42 PM EDT | Tornado Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 18 min |
| Jun 4, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 61 min |
| Jun 4, 2:45 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, Stafford, City of Fairfax and 2 more | 60 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, City of Alexandria, City of Falls Church | 80 min |
| Jun 4, 3:01 PM EDT | Special Marine Warning | LWX | 119 min | |
| Jun 4, 3:41 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 3:41 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 3:43 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 4:19 PM EDT | Special Marine Warning | LWX | 56 min | |
| Jun 4, 5:17 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange | 58 min |
| Jun 4, 5:33 PM EDT | Tornado Warning | LWX | Culpeper, Madison, Orange | 27 min |
| Jun 4, 5:36 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Stafford | 27 min |
| Jun 4, 5:54 PM EDT | Tornado Warning | LWX | Culpeper, Fauquier, Orange, Spotsylvania, Stafford | 51 min |
| Jun 4, 6:00 PM EDT | Special Marine Warning | LWX | 90 min | |
| Jun 4, 6:07 PM EDT | Severe Thunderstorm Warning | LWX | Arlington | 53 min |
| Jun 4, 6:13 PM EDT | Special Marine Warning | LWX | 92 min | |
| Jun 4, 6:17 PM EDT | Special Marine Warning | LWX | 118 min | |
| Jun 4, 6:20 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Culpeper, Fauquier, Greene, Madison and 9 more | 40 min |
| Jun 4, 6:23 PM EDT | Tornado Warning | LWX | King George, Spotsylvania, Stafford, City of Fredericksburg | 20 min |
| Jun 4, 6:29 PM EDT | Tornado Warning | LWX | Culpeper, Madison, Orange | 46 min |
| Jun 4, 6:43 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax | 38 min |
| Jun 4, 6:46 PM EDT | Special Marine Warning | LWX | 119 min | |
| Jun 4, 6:46 PM EDT | Special Marine Warning | LWX | 89 min | |
| Jun 4, 6:47 PM EDT | Tornado Warning | LWX | Culpeper, Madison, Page, Rappahannock | 28 min |
| Jun 4, 6:49 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William, Stafford | 56 min |
| Jun 4, 6:59 PM EDT | Severe Thunderstorm Warning | LWX | King George | 19 min |
| Jun 4, 7:00 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, Fairfax, Fauquier, Madison, Nelson and 7 more | 45 min |
| Jun 4, 7:03 PM EDT | Special Marine Warning | LWX | 87 min | |
| Jun 4, 7:09 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 7:10 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Greene, Madison, Nelson, Orange | 20 min |
| Jun 4, 7:16 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more | 50 min |
| Jun 4, 7:23 PM EDT | Tornado Warning | LWX | Culpeper, Fauquier, Prince William, Stafford | 37 min |
| Jun 4, 7:33 PM EDT | Special Marine Warning | LWX | 117 min | |
| Jun 4, 7:36 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 39 min |
| Jun 4, 7:40 PM EDT | Tornado Warning | LWX | Fairfax, King George, Prince William, Stafford | 35 min |
| Jun 4, 7:46 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 42 min |
| Jun 4, 7:48 PM EDT | Special Marine Warning | LWX | 106 min | |
| Jun 4, 7:49 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, King George, Orange, Spotsylvania, Stafford and 1 more | 41 min |
| Jun 4, 7:55 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle | 33 min |
Nearby
Tornado Warnings in Virginia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.